Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay
Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 79-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_1_a11,
author = {L. B. Knyazhishche},
title = {Application of nonmonotone {Lyapunov} functionals in the investigation of the boundedness of solutions of equations with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {79--83},
year = {1999},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_1_a11/}
}
TY - JOUR AU - L. B. Knyazhishche TI - Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay JO - Differencialʹnye uravneniâ PY - 1999 SP - 79 EP - 83 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_1_a11/ LA - ru ID - DE_1999_35_1_a11 ER -
%0 Journal Article %A L. B. Knyazhishche %T Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay %J Differencialʹnye uravneniâ %D 1999 %P 79-83 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1999_35_1_a11/ %G ru %F DE_1999_35_1_a11
L. B. Knyazhishche. Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay. Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 79-83. http://geodesic.mathdoc.fr/item/DE_1999_35_1_a11/